urologist-icon

Loss of sexual strength

Dear sir my sexual drive is 10%.my semen is watery.I want to increase my potency.i am taking ashwagandha and shilajit regularly for 10 days.will it help me?
views-icons 21 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Loss of sexual strength

doctor profile image
Dr. Hitesh Shah Mumbai | Sexologist
Answered
Sexual drive to be low is called Hypoactive sexual desire disorder and need to be properly evàluated including hormonal stress psychological emotional relationship and life style factors. Based on assessment proper yreatment is offered.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S Bangalore | General Physician
Answered
Hi...., Depending on the cause and severity of your erectile dysfunction and any underlying health conditions, you might have various treatment options. Your doctor can explain the risks and benefits of each treatment and will consider your preferences. Your partner's preferences also might play a role in your, treatment choices....consult sex therapist....
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO